Browse Health
4 years of experience
Accepting new patients


Education ?

Medical School Score Rankings
University of California at Irvine (2007)
Top 50%
Loma Linda University Medical Center *
* This information was reported to Vitals by the doctor or doctor's office.

Awards & Distinctions ?

Patients' Choice Award (2012 - 2014)
Compassionate Doctor Recognition (2012 - 2014)
On-Time Doctor Award (2014)
American Academy of Dermatology
American Board of Dermatology

Affiliations ?

Dr. Mehr is affiliated with 2 hospitals.

Hospital Affiliations



  • Hoag Memorial Hospital Presbyterian *
    1 Hoag Dr, Newport Beach, CA 92663
    Top 25%
  • Loma Linda University Medical Center
    11234 Anderson St, Loma Linda, CA 92354
    Top 25%
  • Publications & Research

    Dr. Mehr has contributed to 2 publications.
    Title A Case of Tuberculosis in a Patient on Efalizumab and Etanercept for Treatment of Refractory Palmopustular Psoriasis and Psoriatic Arthritis.
    Date May 2009
    Journal Dermatology Online Journal

    We discuss a patient with a history of a positive tuberculin skin test, who presented with severe, recalcitrant palmoplantar pustular psoriasis with psoriatic arthritis whose symptoms did not resolve with monotherapy of etanercept (Enbrel) or efalizumab (Raptiva) alone, but did respond to a combination of both biologics. However, our patient was later found to have re-activation tuberculosis after long-term treatment. This case highlights many key points for treatment of psoriasis and psoriatic arthritis with biologics. Namely, that recalcitrant psoriatic skin lesions may have good clearing on one biologic, such as efalizumab, and arthritic symptoms can be well-controlled with etanercept, leading patients to be on two different biologics concurrently to control symptoms. However, it also highlights the importance of determining a patient's tuberculosis status, initiating prophylactic anti-tuberculosis therapy prior to starting treatment with etanercept, and setting up an adequate treatment regime if the patient develops active tuberculosis during therapy with etanercept.

    Title Imipramine-induced Hyperpigmentation of the Skin.
    Date April 2008
    Journal Dermatology Online Journal

    Similar doctors nearby

    Dr. Monica Bonakdar

    20 years experience
    Newport Beach, CA

    Dr. Madeline Miller

    27 years experience
    Corona Del Mar, CA

    Dr. Ann Vu

    15 years experience
    Newport Beach, CA

    Dr. Joannie Sun

    15 years experience
    Newport Beach, CA

    Dr. Nancy Silverberg

    33 years experience
    Newport Beach, CA

    Dr. Leila Ettefagh

    10 years experience
    Newport Beach, CA
    Search All Similar Doctors